# SDR DXTA2024120201294

- Difficulty date: November 26, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 7,583 hours, 5,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 44142627001
- Part serial: 1315
- Condition: Defective
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL410 DOOR PAX OPEN ILLUMINATED FOR 30 SECS. IT ILLUMINATED AGAIN & PERSISTED FOR THIRTY MINUTES. IT EXTINGUISHED FOR 30 SECS ON FINAL BEFORE REAPPEARING. IT EXTINGUISHED AGAIN ON TAXI & REMAINED OFF.  RAN THE FULL DOOR PAX OPEN QRH.   PERFORMED ADJUSTMENT OF MAIN DOOR LOCKING & UNLOCKING MECHANISM IAW AMM TASK 52-10-00-820-805-A. NO ADJUSTMENT NECESSARY. ALL MEASUREMENTS WITHIN LIMITS. PERFORMED OPS CHECK OF MED IAW  52-11-00. NOTED MOVEMENT OF MICROSWITCH CONNECTOR 3P0640 AND 4P0640 CAUSED ERRONEOUS INDICATION OF SYSTEM STATUS SYNOPTIC PAGE. REMOVED (3) OLD MOLEX CONNECTORS AND INSTALLED (3) NEW CONNECTORS  IAW CMM 34-10-88. PERFORMED MED OPS CHECK, NO FAULTS NOTED. WHILE REMOVING LT FWD CABINET FOUND MAINTENANCE PANEL TO HAVE SCREWS BROKEN IN STANDOFF. REMOVED PANEL AND INSTALLED REPAIRED MAINTENANCE PERFORMED IAW AMM 31-42-01.
